# SDR PCSA2011011302

- Difficulty date: January 13, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N905AJ
- Make and model: Boeing 727231
- Aircraft serial: 21989
- Aircraft time: 55,140 hours, 33,448 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Shorted
- Location: Fire Warning
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO SAL WHEEL WELL FIRE AND BELL WERE ACTIVATED.  AFTER LANDING MAINTENANCE T/S SYSTEM AND FOUND SHORT IN THE TEST SWITCH AND CORRECTED IT.  NO PARTS NECESSSARY.
